# SDR 98ZZZX2559

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3257B
- Make and model: Piper PA-18-135
- Aircraft serial: 183275
- Engine: Lyc O360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Nr 4 Rod Journal
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUFFERED CATASTROPHIC ENGINE SEIZURE.  MADE SUCCESSFUL GOLF COURSE LANDING.  ENGINE DISASSEMBLY RECEIVED BROKEN CRANKSHAFT AT THE FORWARD SIDE OF NR 4 ROD JOURNAL.
